# SDR GR4D20180912003

- Difficulty date: September 12, 2018
- Submitted: September 12, 2018
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N405QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4054
- Aircraft time: 9,678 hours, 4,770 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 1159CSM200307
- Condition: Corroded
- Location: Rt Elevator
- Part time: 9,678 hours, 4,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR NR 4 HINGE AND HORIZONTAL STABILIZER FITTING HAS CORROSION IN BORE.
